Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Erratum: ``Zeros of approximate functional approximations'' [Math. Comp. 21 (1967), 41-48; MR0234629 (38 #2945)] by R. Spira


Author: George Thomason
Journal: Math. Comp. 63 (1994), 829
MSC: Primary 41A60
Original Article: Math. Comp. 21 (1967), 41-48.
MathSciNet review: 1257580
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A60

Retrieve articles in all journals with MSC: 41A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1257580-1
PII: S 0025-5718(1994)1257580-1
Article copyright: © Copyright 1994 American Mathematical Society